# SDR KO0R201506180098

- Difficulty date: June 18, 2015
- Submitted: June 18, 2015
- Operation: Air carrier
- Filed by: Kalitta Air, LLC, repair station KO0R718X
- Aircraft: N251MY
- Make and model: Boeing 767269
- Aircraft serial: 23280
- Aircraft time: 29,874 hours, 9,903 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT AFT EXTERNAL EMER EXIT, SLIDE LIGHT INOPERATIVE.
